# SDR SWAA2019120239258

- Difficulty date: November 12, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING WIGGLE PLATE CRACKED AT APPROXIMATELY WS. 477 AT WING PANEL 661CB.          / R&R WIGGLE PLATE IAW SRM & AMM.
